RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1958, Volume 13, Issue 6(84), Pages 95–98 (Mi umn7499)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific notes and problems

Linear dimension of the spaces $L_p$ and $l_q$

M. I. Kadets


Full text: PDF file (317 kB)

Bibliographic databases:

Received: 16.04.1957

Citation: M. I. Kadets, “Linear dimension of the spaces $L_p$ and $l_q$”, Uspekhi Mat. Nauk, 13:6(84) (1958), 95–98

Citation in format AMSBIB
\Bibitem{Kad58}
\by M.~I.~Kadets
\paper Linear dimension of the spaces~$L_p$ and~$l_q$
\jour Uspekhi Mat. Nauk
\yr 1958
\vol 13
\issue 6(84)
\pages 95--98
\mathnet{http://mi.mathnet.ru/umn7499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=101486}
\zmath{https://zbmath.org/?q=an:0087.10802}


Linking options:
  • http://mi.mathnet.ru/eng/umn7499
  • http://mi.mathnet.ru/eng/umn/v13/i6/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Shevchik, “On the Fourier transformation as a dense-imbedding operator”, Math. USSR-Sb., 67:1 (1990), 143–148  mathnet  crossref  mathscinet  zmath  isi
    2. Astashkin S.V., Sukochev F.A., “Orlicz Sequence Spaces Spanned by Identically Distributed Independent Random Variables in l-P-Spaces”, J. Math. Anal. Appl., 413:1 (2014), 1–19  crossref  isi
    3. Junge M., Sukochev F., Zanin D., “Embeddings of Operator Ideals Into l-P-Spaces on Finite Von Neumann Algebras”, Adv. Math., 312 (2017), 473–546  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:185
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019